# SDR SIMA20140217006

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 28,126 hours, 20,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAME ON & OFF WITH NO DIRECT COMMAND.  R & R RELAY K135 AT JB11 IAW AMM 20-42-00, OPERATIONS CHECKED OK.
